# SDR USAA011399

- Difficulty date: December 6, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 30,754 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN WITH 1 INCH HOLE, BS 1695, STRINGER S20R.  REPAIRED PER SRM 53-00-01 FIG 208.  (M)
